# SDR ASAA0741511

- Difficulty date: March 9, 2007
- Submitted: March 9, 2007
- Operation: Air carrier
- Aircraft: N769AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25103
- Aircraft time: 47,584 hours, 26,973 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 65C2579718
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT ELEVATOR TAB UPPER SURFACE IS CRACKED AT THE I/B SIDE OF THE SECOND FROM O/B HINGE CUTOUT.  PREPARED THE DAMAGED SURFACE FOR BONDING PREPARED AND APPLIED GRAPHITE REPAIR PLIES IAW SRM 51-70-17 REPAIR 11.
